# SDR PLGA001123

- Difficulty date: November 23, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N359BE
- Make and model: Saab 340B
- Aircraft serial: 340B285
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641119001
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4742 - DURING CLIMB, THE CREW NOTED THE FIRST OFFICERS ALTIMETER LAGGED BEHIND THE CAPTAINS AND STANDBY ALTIMETERS BY 700-800 FEET.  THE CREW RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  BOS MAINTENANCE REPLACED THE FIRST OFFICERS ALTIMETER, PERFORMED REQUIRED PITOT STATIC AND FUNCTIONAL CHECKS AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
